# SDR CAL960045

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27522
- Make and model: Doug DC-9-32
- Aircraft serial: 47524
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 83
- Part time: 67,005 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 4 INCH CRACK IN PRESSURE PANEL WEB OF LEFT NOSE WHEELWELL TUNNEL AT STA 83.  REPAIRED PER ECRA 5310-03031.  (X)
